# SDR SIMA20150215004

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521722017
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FUSELAGE STRINGER 2L CHAFED AFT OF FRAME 20.  PERFORMED PERMANENT REPAIR TO STRINGER  2L AFT OF FRAME 20 IAW ERS-53MR-1086.
